# SDR DALA2022061304144

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 82,713 hours, 16,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 L4 EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R EMER LIGHT BATTERY PACK M739 PER B767 -400 AMM 33-51 OPS CHECK GOOD (9282583)
